# SDR DALA2021032901834

- Difficulty date: March 29, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 132,175 hours, 18,955 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Lens
- Condition: Missing
- Location: Pass Cabin Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 - DURING SERVICE CHECK MAINTENANCE FOUND CEILING LIGHT LENSE ABOVE 5A MISSING AND INSTALLED NEW LENSE. SYSTEM OPERATION IS NORMAL.
